# SDR DALA2016110208199

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 88,469 hours, 36,665 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 15 GF, WIRE FROM SIDEWALL ON SEAT POST IS BROKEN.  REPAIRED WIRING. SYSTEM OPERATION IS NORMAL.
